# SDR SWA980653

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2  CHECK, FOUND CRACKED APPROX 4 FEET LONG AT BS 515, STR 14, ABOVE NR 9 WINDOW RT SIDE OF A/C.  REPAIRED PER BOEING SRM.
